# SDR DHL9980720C

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOOR PANEL IN FRONT OF CAPTAIN SEAT HAS CRACK APPROX 3 INCHES LONG.  STOP DRILLED CRACK IN FLOOR PANEL, INSTALLED REPAIR DOUBLER  PER SRM 51-1-21, 5 X 5.
